MAUDE Adverse Event Report: INSTITUT STRAUMANN AG S-IMPLANT Ø4.1MM RN, SLACTIVE 16MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG S-IMPLANT Ø4.1MM RN, SLACTIVE 16MM; ENDOSSEOUS DENTAL IMPLANT
Model Number SLActive Titanium TL
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Abscess (1690); Pain (1994); Tissue Damage (2104)
Date of Event 11/06/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2007 in ada 7.On (b)(6) 2019, loss of osseointegration was verified.Patient presented with poor oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: pain, mobility and abscess.No further patient complications were reported.

Brand Name
S-IMPLANT Ø4.1MM RN, SLACTIVE 16MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9662959
Report Number0009613348-2020-07165
Device Sequence Number16238125
Product Code DZE
UDI-Device Identifier07630031714589
UDI-Public07630031714589
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K033984
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/03/2020
Report Date (Section F) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2009
Device Model NumberSLActive Titanium TL
Device Catalogue Number033.035S
Device Lot NumberA4767
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/04/2020
Device Age190 MO
Event Location Other
Date Report to Manufacturer01/20/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2020
Initial Report FDA Received Date02/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR